# SDR SIMA200505901

- Difficulty date: February 25, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18971
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3219 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT SEATS 8A AND 7B TO 8B TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY POWER SUPPLY IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
